MAUDE Adverse Event Report: COVIDIEN NORTH HAVEN-MFG VERSAPORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN NORTH HAVEN-MFG VERSAPORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number ONBFCA12ST
Medical Device Problem Codes Detachment Of Device Component (1104); Device Packaging Compromised (2916)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparoscopic gastroplasty procedure, the cannula detached from the top portion of the port.The rubber was also perforated by passing the clipper by the trocar.They used another device to complete the case.There was no patient harm.

Brand Name
VERSAPORT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN NORTH HAVEN-MFG
195 mcdermott rd
north haven CT 06473
MDR Report Key7105342
Report Number1219930-2017-09818
Device Sequence Number16627647
Product Code GCJ
UDI-Device Identifier10884521181328
UDI-Public10884521181328
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K130435
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberONBFCA12ST
Device Catalogue NumberONBFCA12ST
Device Lot NumberN5L0164X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2017
Initial Report FDA Received Date12/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1